# SDR CALA2017052201522

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 58,254 hours, 12,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 68327
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, ZONE 3 LT AISLE EMER LIGHT FOUND DIM. ZONE 3 M33406 BATTERY PACK REPLACED AND EMER LT LAMP TESTED NORMAL AS PER AMM 33-51-00.
